International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 1, Pages 183-188
A method of solving
Department of Mathematics, University of Central Florida, Orlando 32816, FL, USA
Received 4 June 1991
Copyright © 1992 P. J. O'Hara et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
An alternative method is shown for solving the differential equation by means of series. Also included is a result for a sequence of functions which gives conditions under which .